# SDR ASAA2013041494469

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,696 hours, 7,882 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Inoperative
- Location: Bleed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE MASTER CAUTION BLEED TRIP OFF LIGHT (LT SIDE) RAN CHECK LIST, LIGHT DID RESET.  ACCOMPLISHED FIM TASK 36-10 TASK 801 PRELIMINARY CHECKS RESULT IN NO DEFECTS FOUND.  DURING FURTHER TROUBLESHOOTING FOUND WTAI VALVE OPEN, OPS CHECKS GOOD.  REF BLEED TRIP ORGANIZED BY FLIGHT PHASE CHART. CRUISE FAULT NOTE WTAI IN CRUISE CAN CAUSE HIGH STAGE VALVE TO OPEN, CAUSING OVERTEMP NO HISTORY 60 DAYS. ACFT RELEASED FOR SERVICE.
